# SDR 98ZZZX1472

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8BL
- Make and model: Cessna 414
- Aircraft serial: 4140098
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bolt
- Part number: NAS13064
- Condition: Missing
- Location: Rt Fwd H Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, HORIZ STAB MOVED UP AND DOWN FROM THE RT SIDE.  AN EXCESSIVE AMOUNT OF MOVEMENT WAS NOTED.  DUIRNG CLOSER INSPECTION, FOUND BOLT, P/N NAS1306-4, MISSING FROM THE RT FORWARD ATTACH POINT.  INSIDE THE STABILIZER AFT OF THE FORWARD SPAR, BOLT WAS FOUND.  FORWARD OF THE AFT SPAR IN THE AFT TAILCONE, FOUND 2 HALVES OF NUT, P/N MS21044N6.
